# SDR 07FDEA03282

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53978157200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FRAME 65, STRG 41-42 RT.  REPAIR PERFORMED BY REMOVAL OF AFFECTED FASTENERS, ROTO-TEST INSPECTION WITH NIL FINDINGS, EDDY CURRENT INSPECTION OF SKIN, INTERNAL BONDED DOUBLER AND INTERNAL BUTT STRAP WITH NIL FINDINGS AND INSTALLATION OF NEW FASTENERS IAW EA 6-5317-99143 AND RAS/DAHAM/4020579/2006 ISSUE A.
